Asymptotic analysis of minimax strategies in survey sampling


Stenger, Horst


URL: http://ub-madoc.bib.uni-mannheim.de/18224
Document Type: Article
Year of publication: 1989
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Page range: 1301-1314
Place of publication: Cleveland, Ohio
Publishing house: Institute of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Stenger Em)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Stenger, Horst (1989) Asymptotic analysis of minimax strategies in survey sampling. The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics Cleveland, Ohio 1301-1314 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item